# SDR DALA2017080806073

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 61,679 hours, 47,975 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Condition: Broken
- Location: Door Open Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  THE GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED.  ON APPROACH DOOR LIGHT REMAINED ILLUMINATED. RAN QRH AND SELECTED ALTERNATE GEAR.  FOUND RIGHT MLG DOOR OPEN PROXIMITY SENSOR BRACKET BROKEN.  REPLACED SENSOR BRACKET. ALL INDICATIONS NORMAL.
